# SDR CALA0000877

- Difficulty date: June 13, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 42,261 hours, 20,007 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR NR 1 AND NR 14 STOP MOUNT SKIN GOUGED.  REPAIR DOUBLERS WERE INSTALLED AT EACH LOCATION IAW ECRA 5330-02819.
